Home > Research > Publications & Outputs > Nonstandard ideals in radical convolution algeb...

Associated organisational unit

Links

Text available via DOI:

View graph of relations

Nonstandard ideals in radical convolution algebras on a half-line

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Nonstandard ideals in radical convolution algebras on a half-line. / Dales, H.G.; McClure, J. P.

In: Canadian Journal of Mathematics, Vol. 39, 1987, p. 309-321.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG & McClure, JP 1987, 'Nonstandard ideals in radical convolution algebras on a half-line', Canadian Journal of Mathematics, vol. 39, pp. 309-321. https://doi.org/10.4153/CJM-1987-014-8

APA

Vancouver

Author

Dales, H.G. ; McClure, J. P. / Nonstandard ideals in radical convolution algebras on a half-line. In: Canadian Journal of Mathematics. 1987 ; Vol. 39. pp. 309-321.

Bibtex

@article{3d6d9293c69f4cf19bb413975d060829,
title = "Nonstandard ideals in radical convolution algebras on a half-line",
author = "H.G. Dales and McClure, {J. P.}",
year = "1987",
doi = "10.4153/CJM-1987-014-8",
language = "English",
volume = "39",
pages = "309--321",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Canadian Mathematical Society",

}

RIS

TY - JOUR

T1 - Nonstandard ideals in radical convolution algebras on a half-line

AU - Dales, H.G.

AU - McClure, J. P.

PY - 1987

Y1 - 1987

U2 - 10.4153/CJM-1987-014-8

DO - 10.4153/CJM-1987-014-8

M3 - Journal article

VL - 39

SP - 309

EP - 321

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

ER -